# SDR R61A201403090393

- Difficulty date: March 9, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,388 hours, 8,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L2 DOOR DAMPENER HAS SURFACE CORROSION.  MAINTENANCE R & R L2 DOOR DAMPENER IAW AMM 52-12-27.
